# SDR FDEA202103190705

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 91,099 hours, 21,886 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Detector
- Part number: 20035012007
- Part serial: CO135
- Condition: Failed
- Location: Bleed System
- Part time: 5,650 hours, 1,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPOXIMATELY 5 HOURS ENROUTE FIRST INDICATION OF  BLEED AIR PROBLEM WAS LEVEL ONE ALERT "AIR SYS 2 OFF".   FOUND THE ESC HAD LOCKED OUT THE MFC FROM PREVIOUS FAULTS.  RESET THE ESC FAILURES AND THEN TESTED THE MFC AND ALL TEST PASSED WITHOUT ANY SENSOR FAILURES OR OTHER FAILURES  AFTER THE NEW MFC WAS INSTALLED.  PERFORMED THE AIR TEST 3 MORE TIMES AND STILL NO FAILURES.  PERFORMED ENG RUN WITH ALL 3 ENGINES AND ISOLATED EACH MANIFOLD AND ALL SYSTEMS OPERATE NORMAL WITH GOOD PRESSURE AND NO FAILURES OR SHUTDOWNS.  AFTER SHUTDOWN PERFORMED AIR SYSTEM TEST AGAIN AND STILL NO FAILURES. ALL TEST PERFORMED PER MD11 AMM 21-08-00-0 AND 36-23-01-5 AND MD11 JRH.
